Alert archive / North Carolina / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 2, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Mar 12, 2026, 1:44 PM EDT for 8 counties in North Carolina. It was in force for 46 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2026, 1:44 PM EDT (17:44 UTC)
- Expired
- Mar 12, 2026, 2:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Beaufort County, NC, Craven County, NC, Greene County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pitt County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 117 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 1:46 PM EDT | TSTM WND DMG | Williamston, NC | Delayed report. 911 call center reports widespread tree and power line damage in Martin County. Additionally, at least 3 to 6 structures sustained damage. Most of the buildings damaged were on Main Street in Williamston. Some trees fell on homes. Most damage o |
| Mar 12, 1:54 PM EDT | TSTM WND DMG | 3 Ssw Chocowinity, NC | Power outage caused by fallen trees or limbs damaging equipment reported by power company. Time estimated by radar. |
| Mar 12, 1:55 PM EDT | TSTM WND DMG | Beargrass, NC | Report of trees down in Bear Grass. Time based on radar. |
| Mar 12, 1:59 PM EDT | TSTM WND DMG | 1 Ssw Plymouth, NC | Delayed report. Widespread tree damage noted from Williamston to Plymouth, along with multiple closed roads due to tree damage. |
| Mar 12, 1:59 PM EDT | TSTM WND DMG | Maury, NC | Delayed report. Numerous reports of trees down throughout Greene County. No known structure damage at this time. Time estimated based on radar. |
| Mar 12, 2:10 PM EDT | TSTM WND DMG | Jamesville, NC | Barn roof blown down in Jamesville, NC. Time based on radar. |
| Mar 12, 2:11 PM EDT | TSTM WND DMG | 2 Sw Plymouth, NC | Delayed report. Red Cross disaster program reported a tree through a home on Welcome Drive in Plymouth. |
| Mar 12, 2:13 PM EDT | TSTM WND DMG | 1 Nnw Williamston, NC | Several tree limbs reported down in Williamston NC as front and thunderstorms were moving through. |
| Mar 12, 2:15 PM EDT | MARINE TSTM WIND 50 | Washington Airport, NC | Washington Airport (OCW) observed a 50 mph marine thunderstorm wind gust. |
| Mar 12, 2:17 PM EDT | TSTM WND DMG | Pinetown, NC | 3 inch limbs down, power is now out. Gust to 56 MPH measured on home weather station. |
| Mar 12, 2:17 PM EDT | TSTM WND DMG | Pinetown, NC | Corrects previous tstm wnd dmg report from Pinetown. 3 inch limbs down, power is now out. Gust to 56 MPH measured on home weather station. Additional information came in and now includes vinyl siding blown down at the same location. |
| Mar 12, 2:20 PM EDT | TSTM WND DMG | 1 Ssw Pleasant Grove, NC | Between 250-1000 Dominion Energy Customers without power near Roper, NC. Power outage is due to damage from the storms as they moved through the area. Time estimated by radar. |
| Mar 12, 2:20 PM EDT | TSTM WND DMG | Bunyan, NC | Public reported a large tree down blocking two lanes of HWY 264 east of Washington, NC. Time based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 10:31 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
350
WUUS52 KMHX 121744
SVRMHX
NCC013-049-079-103-107-117-147-187-121830-
/O.NEW.KMHX.SV.W.0002.260312T1744Z-260312T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
144 PM EDT Thu Mar 12 2026
The National Weather Service in Newport has issued a
* Severe Thunderstorm Warning for...
North central Jones County in eastern North Carolina...
Greene County in eastern North Carolina...
Lenoir County in eastern North Carolina...
Western Washington County in eastern North Carolina...
Northwestern Craven County in eastern North Carolina...
Pitt County in eastern North Carolina...
Martin County in eastern North Carolina...
Beaufort County in eastern North Carolina...
* Until 230 PM EDT.
* At 143 PM EDT, severe thunderstorms were located along a line
extending from near Windsor to near Pactolus to near La Grange,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Greenville, Kinston, Washington, Winterville, Williamston, Ayden,
Farmville, Plymouth, La Grange, River Road, Bethel, Grifton,
Stokes, Snow Hill, Bell Arthur, Pinetown, Robersonville, Blounts
Creek, Vanceboro, and House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3601 7721 3593 7719 3594 7705 3586 7704
3590 7692 3581 7689 3589 7683 3587 7674
3602 7669 3601 7652 3560 7665 3510 7730
3525 7783 3541 7781 3572 7759 3580 7747
3582 7735 3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 1743Z 264DEG 21KT 3596 7702 3558 7717 3523 7774
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RJ1 follow-up statement
600
WWUS52 KMHX 121820
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
220 PM EDT Thu Mar 12 2026
NCC013-049-079-103-107-117-147-187-121830-
/O.CON.KMHX.SV.W.0002.000000T0000Z-260312T1830Z/
Jones NC-Greene NC-Lenoir NC-Washington NC-Craven NC-Pitt NC-
Martin NC-Beaufort NC-
220 PM EDT Thu Mar 12 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTH CENTRAL JONES...SOUTHEASTERN GREENE...NORTHEASTERN
LENOIR...WESTERN WASHINGTON...NORTHWESTERN CRAVEN...EASTERN PITT...
SOUTHEASTERN MARTIN AND BEAUFORT COUNTIES...
At 220 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Westover to near Pinetown to near
Wyse Fork, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greenville, Kinston, Washington, Winterville, Williamston, Ayden,
Plymouth, River Road, Grifton, Pinetown, Blounts Creek, Vanceboro,
Pactolus, Shelmerdine, Calico, Black Jack, Fort Barnwell, Jasper,
Wilmar, and Graingers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Newport.
&&
LAT...LON 3601 7652 3570 7662 3570 7664 3560 7665
3510 7730 3522 7763 3534 7757 3572 7722
3593 7708 3594 7705 3586 7703 3590 7692
3581 7689 3585 7684 3589 7683 3586 7677
3587 7674 3593 7669 3594 7672 3602 7669
TIME...MOT...LOC 1820Z 264DEG 21KT 3598 7676 3560 7691 3525 7748
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MartinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 1:42 PM EDT, 2 minutes earlier. Its key messages:
- 1) A strong cold front will cross the area this afternoon/evening with gusty winds, widespread rain, and a few thunderstorms expected. Thunderstorms may be capable of producing damaging wind gusts and an isolated tornado. Low probability (10-20%) of a wintry mix behind the front (generally north of Highway 264). 2) Temperatures rebound this weekend ahead of a strong cold front early next week Marine...Conditions will deteriorate through the day with Gales expected this afternoon through late tonight.
Area forecast discussion, Mar 12, 1:42 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
142 PM EDT Thu Mar 12 2026
.WHAT HAS CHANGED...
Issued a Wind Advisory for the Outer Banks and Downeast Carteret
County this evening (wind forecast increased)
Increased temperatures ahead of this afternoon's cold front
Marine...Northern rivers and sounds were upgraded to a Gale
Warning for the post-frontal winds this afternoon
&&
.KEY MESSAGES...
1) A strong cold front will cross the area this afternoon/evening
with gusty winds, widespread rain, and a few thunderstorms
expected. Thunderstorms may be capable of producing damaging
wind gusts and an isolated tornado. Low probability (10-20%) of
a wintry mix behind the front (generally north of Highway 264).
2) Temperatures rebound this weekend ahead of a strong cold
front early next week
Marine...Conditions will deteriorate through the day with
Gales expected this afternoon through late tonight.
&&
.DISCUSSION...
KEY MESSAGE 1...As a potent upper level shortwave moves east
through the Mid-Atlantic today, a strong cold front will track
across ENC and bring gusty winds, widespread rain, and a few
thunderstorms. Given that the FROPA is expected to reach the
area ahead of peak heating, instability will be slightly muted.
However, temperatures have trended warmer ahead of the front, so
instability has followed suit. The latest HREF is showing
ensemble mean SBCAPE of 500-750 J/kg along the front with a
worst case scenario (ensemble max) of 1000-1250 J/kg. 300-400+
m2/s2 of 0-3 km SRH and well above 50 kt of deep layer shear
will create an environment capable of producing bowing
thunderstorms with damaging wind gusts in excess of 50 mph.
Hodographs don't appear favorable for tornadogenesis, but given
the amount of shear and helicity at play, a few rotating
updrafts will be possible. The most likely scenario is
widespread gusty showers with a few embedded thunderstorms this
afternoon and evening.
Temperatures will fall so rapidly behind this front (approx 10
degrees/hour) that some models are showing a brief changeover
to a wintry mix of rain, snow, and sleet this afternoon/evening
(generally north of Highway 264). Chances of this happening are
higher near the NC/VA border, but latest HREF probs for wintry
precip types have increased. No accumulations or impacts are
expected given that 1) cold air will be chasing the moisture and
2) it was in the 80s yesterday.
KEY MESSAGE 2...Our highs in the post-frontal airmass will still
be warmer than average, but we'll feel a notable drop in
temperatures. Friday will reach the low 60s and we'll rebound
to the mid 60s (coast) to mid 70s (inland) on Sunday and
Monday. A deep upper level trough will dig across the CONUS late
this weekend and reach the East Coast by early next week. At
the surface, a strong cold front will cross the area late
Monday/early Tuesday. This system will bring increased shower
and thunderstorm chances Sunday through Monday night. A
significantly cooler airmass will build in behind this front
with highs on Tuesday and Wednesday forecast to be in the 40s
and 50s.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR conditions persist across ENC this afternoon however this
will change rather quickly as a cold front and its associated
rain and thunderstorm activity approaches ENC. Current radar
imagery has this activity just beginning to enter into the far
western portions of the CWA and the rain and thunderstorm
activity is forecast to quickly push east across ENC this
afternoon. Within this thunderstorm activity there will be a
significant wind shift as well as SW'rly winds at 15-20 kts with
gusts up to 30 kts shift to a WNW to NW direction with gusts
peaking as high as 30-40 kts immediately behind the front and
within the initial thunderstorm activity. To account for this,
have issued a tempo group for all terminals with ISO/OAJ/PGV
starting at 18Z and going to 21Z and EWN starting at 19Z and
persisting until 22Z. MVFR ceilings and potentially IFR vis is
forecast within this activity as well this afternoon. Once rain
and thunderstorm activity moves through ENC, skies will quickly
clear getting to VFR conditions by about 22/23Z across most of
NC outside of maybe the OBX where MVFR ceilings may hang around
until about 00Z. Gusty NW-N'rly winds will remain in place
until about the 22Z-00Z timeframe this evening before winds
quickly ease from west to east. Afterwards VFR conditions and
light winds will persist across all of ENC tonight into Friday
morning.
Outlook...Pred VFR conditions expected Friday through Saturday. The
next frontal system is expected to impact ENC Sunday through Monday
bringing periods of sub-VFR conditions in showers and
thunderstorms.
&&
.MARINE...
Increasingly hazardous marine conditions are expected today due
to a strong cold front that will cross the area this
afternoon/evening.
Southwest winds at 20-25 kt with gusts to 20-30 kt will continue
through this morning. This afternoon, the winds will swiftly
veer to the north-northwest and surge to 30-40 kt with gusts to
35-50 kt late this afternoon/early this evening. Gusts in excess
of 45 kt are expected over a brief period of time this evening
and will be most likely across the Gulf Stream waters. Winds
will quickly improve behind the front with gusts forecast to
drop below 25 kt by late tonight. Seas will peak this
afternoon/evening at 5-8 ft.
Gale Warnings are in effect for all coastal waters, the
Pamlico Sound, and the northern rivers and sounds. Small Craft
Advisories are in effect for the inland rivers but a few Gale
force gusts are still possible, especially near the mouths of the
rivers.
The cold front will be accompanied by a risk of thunderstorms,
the strongest of which may produce enhanced wind gusts and brief
waterspouts.
Outlook: Winds and seas will lay down Friday and Saturday with more
benign marine conditions expected. Winds and seas will rebuild
Sunday into Monday associated with the next strong cold front.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 10 PM EDT this evening for NCZ196-203>205.
MARINE...Gale Warning until 8 PM EDT this evening for AMZ131-230-231.
Gale Warning until 11 PM EDT this evening for AMZ135-152-154-
156-158.
Small Craft Advisory until 11 PM EDT this evening for AMZ136-
137.
Gale Warning until 10 PM EDT this evening for AMZ150.
&&
DISCUSSION...MS/OJC
AVIATION...RCF
MARINE...MS/OJCHazardous weather outlook, Mar 12, 5:35 AM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 535 AM EDT Thu Mar 12 2026 NCZ029-044>047-079>081-090>092-094-193>195-198-199-130945- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-Inland Onslow-Coastal Onslow- 535 AM EDT Thu Mar 12 2026 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. A strong cold front will bring a threat of damaging wind gusts and brief isolated tornadoes to the area this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-203>205-130945- East Carteret-Northern Outer Banks-Ocracoke Island-Hatteras Island- 535 AM EDT Thu Mar 12 2026 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong cold front will bring a threat of damaging wind gusts and brief isolated tornadoes to the area this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 12, 1:24 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
124 PM EDT Thu Mar 12 2026
NCZ090-198-121800-
Inland Onslow NC-Duplin NC-
124 PM EDT Thu Mar 12 2026
...A STRONG THUNDERSTORM WILL IMPACT WESTERN JONES...NORTHWESTERN
ONSLOW AND DUPLIN COUNTIES THROUGH 200 PM EDT...
At 123 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrells, or 11 miles southwest of Wallace, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wallace, Warsaw, Kornegay, Rose Hill, Richlands, Beulaville, Cypress
Creek, Catherine Lake, Beautancus, Kenansville, Chinquapin, Potters
Hill, Petersburg, Harrells, Albert J Ellis Airport, Richlands South,
Sarecta, Magnolia, Greenevers, and Lyman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
eastern North Carolina.
&&
LAT...LON 3490 7815 3499 7815 3519 7800 3517 7797
3517 7794 3507 7775 3502 7775 3497 7768
3498 7764 3498 7757 3492 7746 3466 7766
3472 7768 3472 7794 3471 7798 3473 7802
3473 7803 3472 7811 3471 7813 3474 7820
TIME...MOT...LOC 1723Z 232DEG 48KT 3466 7816
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RJSpecial weather statement, Mar 12, 1:39 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
139 PM EDT Thu Mar 12 2026
NCZ029-044-045-079-080-091-092-193-121830-
Greene NC-Jones NC-Beaufort NC-Lenoir NC-Washington NC-
Northern Craven NC-Martin NC-Pitt NC-
139 PM EDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL JONES...GREENE...
NORTHERN LENOIR...WESTERN WASHINGTON...NORTHWESTERN CRAVEN...PITT...
MARTIN AND NORTHWESTERN BEAUFORT COUNTIES THROUGH 230 PM EDT...
At 139 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lewiston Woodville to 7 miles northeast of
Beautancus. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Kinston, Washington, Winterville, Williamston, Ayden,
Farmville, Plymouth, La Grange, River Road, Bethel, Grifton, Stokes,
Snow Hill, Bell Arthur, Pinetown, Robersonville, Vanceboro, House,
and Shelmerdine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
eastern North Carolina.
&&
LAT...LON 3601 7721 3593 7719 3594 7705 3586 7704
3590 7692 3581 7689 3585 7684 3589 7683
3587 7674 3598 7669 3597 7656 3508 7722
3527 7783 3538 7780 3557 7782 3580 7747
3582 7735 3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 1739Z 255DEG 29KT 3606 7713 3520 7793
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RJThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 2:17 AM EDT | Wind Advisory | MHX | Carteret, Dare, Hyde | 19 hr |
| Mar 12, 7:31 AM EDT | Marine Dense Fog Advisory | MHX | 4 hr | |
| Mar 12, 1:24 PM EDT | Special Weather Statement | MHX | Duplin | 36 min |
| Mar 12, 1:35 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir, Onslow | 40 min |
| Mar 12, 1:39 PM EDT | Special Weather Statement | MHX | Greene, Lenoir, Martin, Pitt | 51 min |
| Mar 12, 1:51 PM EDT | Special Marine Warning | MHX | 39 min | |
| Mar 12, 1:53 PM EDT | Special Marine Warning | MHX | 52 min | |
| Mar 12, 1:54 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 51 min |
| Mar 12, 1:58 PM EDT | Special Marine Warning | MHX | 92 min | |
| Mar 12, 2:03 PM EDT | Special Marine Warning | MHX | 57 min | |
| Mar 12, 2:12 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Dare, Hyde, Jones, Martin and 4 more | 63 min |
| Mar 12, 2:15 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir, Onslow | 30 min |
| Mar 12, 2:23 PM EDT | Tornado Warning | MHX | Craven, Jones, Onslow | 37 min |
| Mar 12, 2:35 PM EDT | Special Marine Warning | MHX | 55 min | |
| Mar 12, 2:42 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven | 48 min |
| Mar 12, 2:48 PM EDT | Tornado Warning | MHX | Carteret, Craven, Pamlico | 27 min |
| Mar 12, 2:59 PM EDT | Special Marine Warning | MHX | 72 min | |
| Mar 12, 3:02 PM EDT | Special Marine Warning | MHX | 58 min | |
| Mar 12, 3:02 PM EDT | Special Marine Warning | MHX | 58 min | |
| Mar 12, 3:21 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Carteret, Dare, Hyde, Pamlico, Tyrrell and 1 more | 39 min |
| Mar 12, 3:39 PM EDT | Severe Thunderstorm Warning | MHX | Dare, Hyde, Tyrrell | 53 min |
| Mar 12, 3:46 PM EDT | Special Marine Warning | MHX | 89 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.